# SDR AWXA200400435

- Difficulty date: April 17, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 37,573 hours, 15,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D53670047000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-8 CHECK A 4 INCH CRACK WAS FOUND IN CABIN FLOORBOARD (261NF).  MAINTENANCE REMOVED CRACKED FLOORBOARD BETWEEN FR 64 TO FR 66; FABRICATED AND INSTALLED A NEW REPLACEMENT FLOORBOARD IAW A320 SRM 53-02-00 FIG 209.
